On a class of diophantine equations of the second degree in imaginary quadratic fields

Lars Fjellstedt

TBD mathscidoc:1701.332085

Arkiv for Matematik, 2, (5), 435-461, 1953.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 226 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{lars1953on,
  title={On a class of diophantine equations of the second degree in imaginary quadratic fields},
  author={Lars Fjellstedt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417164285894},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={5},
  pages={435-461},
  year={1953},
}
Lars Fjellstedt. On a class of diophantine equations of the second degree in imaginary quadratic fields. 1953. Vol. 2. In Arkiv for Matematik. pp.435-461. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417164285894.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved